# SDR CA100622008

- Difficulty date: May 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

INABILITY TO MODULATE POWER ON BOTH CLIMBING, BOTH ENGINES DECREASED ENGINES  DURING REVENUE FLIGHT, WHILE BY 5 PERCENT N1 UNCOMMANDED. THERE WAS NO RESPONSE TO THROTTLE ADVANCEMENT. THROTTLES WERE RETARDED TO CRUISE SETTING AND AGAIN THERE WAS NO RESPONSE TO THROTTLE ADVANCEMENT. THE EECS WERE SET TO MANUAL MODE AND ENGINES RESPONDED NORMALLY. THE TRIP WAS COMPLETED AND AFTER A/C POWER RESET, THE ENGINES MADE POWER IN BOTH MANUAL AND AUTO MODES.  N1 ROLLBACK COULD NOT BE DUPLICATED ON GROUND.  PILOT STATED HE WILL FLY ACFT BACK TO HOME BASE WHERE THE ENGINES DCU`S WILL BE DOWNLOADED.  UPDATE NR1: DCU DOWNLOAD INDICATED LT ENGINE TEMPERATURE SIGNAL INPUT (T0) TO EEC SHIFTED AT THE TIME OF N1 ROLLBACK.  SISTER ENGINE ROLLED BACK BECAUSE ENGINES WERE SYNCHED.  T0 PROBES WERE SWAPPED BUT A/C EXPERIENCED ANOTHER N1 ROLLBACK DURING TEST FLIGHT. ENGINE HARNESS HAS BEEN REPLACED AND ACFT HAS BEEN FLYING SINCE WITH NO ANOMALIES REPORTED. ENGINE AND A/C DATA ADDED.
